Second-Order Duality for Variational Problems

Authors

  • Iqbal Husain Department of Mathematics, Jaypee Institute of Engineering and Technology, Guna, MP,India
  • Aquil Ahmed Department of Statistics, University of Kashmir, Srinagar, india
  • Mashoob Masoodi of Statistics, University of Kashmir, Srinagar, 190 006 (India)

Keywords:

A Mond-Weir type second order dual, variational problem, second order invexity, natural boundary values, nonlinear programming.

Abstract

A Mond-Weir type second order dual to a variational problem is constructed and the notion of second order invexity and second order generalized invexity are introduced in variational problems. Under these second order pseudoinvexity and second order quasi-invexity assumptions, weak, strong and converse duality results are established. It is pointed out that our duality results can be considered as dynamic generalizations of corresponding (static) duality results in nonlinear programming.

Author Biographies

  • Iqbal Husain, Department of Mathematics, Jaypee Institute of Engineering and Technology, Guna, MP,India
    Department of Mathematics: Professor
  • Aquil Ahmed, Department of Statistics, University of Kashmir, Srinagar, india
    Head of the Dept. of Statistics: Professor
  • Mashoob Masoodi, of Statistics, University of Kashmir, Srinagar, 190 006 (India)
    Dept od Statistics, University of Kashmir, Srinagar, India:Research Scholar

Downloads

Published

2009-07-30

Issue

Section

Optimization

How to Cite

Second-Order Duality for Variational Problems. (2009). European Journal of Pure and Applied Mathematics, 2(2), 278-295. https://www.ejpam.com/index.php/ejpam/article/view/184

Similar Articles

1-10 of 523

You may also start an advanced similarity search for this article.